Alert archive / Maryland / Severe Thunderstorm Warnings in 2021

Severe Thunderstorm Warning 237, NWS Baltimore/Washington

July 14, 2021Calvert County, Saint Mary's County, Maryland

NWS Baltimore/Washington issued this severe thunderstorm warning at Jul 14, 2021, 6:03 PM EDT for Calvert County, Saint Mary's County, Maryland. It was in force for 57 min. 15 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 14, 2021, 6:03 PM EDT (22:03 UTC)
Expired
Jul 14, 2021, 7:00 PM EDT
In force
57 min
Issued by
NWS Baltimore/Washington
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

Counties Calvert County, MD, Saint Mary's County, MD

The radar

The Dover AFB radar (KDOX), 109 km from the middle of the area, began a volume at 22:03 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 14, 6:10 PM EDTTSTM WND DMG1 Wsw Sotterley, MDTREE DOWN ON VISTA ROAD NEAR SOTTERLEY ROAD.
Jul 14, 6:15 PM EDTTSTM WND DMG3 Sse Hollywood, MDTREE DOWN ON A HOUSE ON HOSTA WAY.
Jul 14, 6:19 PM EDTTSTM WND DMG3 W California, MDTREE DOWN ON HICKORY NUT DRIVE NEAR POPLAR DRIVE.
Jul 14, 6:19 PM EDTTSTM WND DMGLeonardtown, MDTREE REPORTED DOWN BAYSIDE ROD NEAR BLUEGRASS LANE.
Jul 14, 6:23 PM EDTTSTM WND DMG2 Ese Tintop Hill, MDTREE REPORTED DOWN ON PEMBROOK DRIVE NEAR CLIFFORD DRIVE.
Jul 14, 6:23 PM EDTTSTM WND DMG3 Ssw Leonardtown, MDTREE REPORTED DOWN ON POTOMAC VIEW DRIVE.
Jul 14, 6:24 PM EDTTSTM WND DMG3 S Hollywood, MDNUMEROUS TREES DOWN IN THE WILDEWOOD AREA
Jul 14, 6:24 PM EDTTSTM WND DMGCalifornia, MDTREE DOWN ON WOODLAWN DRIVE.
Jul 14, 6:24 PM EDTTSTM WND DMGLeonardtown, MDTREE DOWN NEAR THE INTERSECTION OF VISTA ROAD AND SOTTERLY ROAD
Jul 14, 6:28 PM EDTTSTM WND DMG1 N Redgate, MDMULTIPLE TREES DOWN ON FAIRGROUNDS ROAD IN THE LEONARDTOWN AREA.
Jul 14, 6:33 PM EDTTSTM WND DMGCalifornia, MDNUMEROUS TREES DOWN ON THREE NOTCH ROAD BETWEEN FIRST COLONY BLVD AND CHANCELLORS RUN ROAD.
Jul 14, 6:37 PM EDTTSTM WND DMG2 Ese Redgate, MDTREE AND WIRES ON THE ROADWAY NEAR POINT LOOKOUT ROAD AND WINTERS LANE.
Jul 14, 6:38 PM EDTTSTM WND DMG2 Se Callaway, MDTREE DOWN ON MICHELLE DRIVE IN GREAT MILLS.
Jul 14, 6:42 PM EDTTSTM WND DMG1 Sw Lexington Park, MDTREE REPORTED DOWN ON A RESIDENCE ON ROBERT LEON DRIVE.
Jul 14, 6:55 PM EDTTSTM WND DMG1 Wsw Ridge, MDTREE DOWN ON WYNN ROAD NEAR DAVIS LANE.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 16 storm reports to this severe thunderstorm warning; the first came 7 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Wallops Is Stn, VA (KWAL), launched 12:00Z, 10.1 hours before the alert went out and 98 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Wallops Is Stn, VA at 12:00Z on 2021-07-14Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 625 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Wallops Is Stn, VA at 12:00Z on 2021-07-14The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -10 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
625 J/kg
Mixed-layer CIN
-80 J/kg
Mixed-layer LCL
1212 m above ground
0-6 km bulk shear
23 kt
0-1 km storm-relative helicity
-10 m²/s²
0-3 km storm-relative helicity
-3 m²/s²
Significant tornado parameter
0.0
Supercell composite
-0.1

Open this sounding in Storm Lab

The text

As transmitted.

019 
WUUS51 KLWX 142203
SVRLWX
MDC009-037-142300-
/O.NEW.KLWX.SV.W.0237.210714T2203Z-210714T2300Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Baltimore MD/Washington DC
603 PM EDT Wed Jul 14 2021

The National Weather Service in Sterling Virginia has issued a

* Severe Thunderstorm Warning for...
  St. Marys County in southern Maryland...
  Southern Calvert County in southern Maryland...

* Until 700 PM EDT.

* At 603 PM EDT, severe thunderstorms were located along a line
  extending from near Golden Beach to Saint Clements Bay, moving east
  at 25 mph.

  HAZARD...60 mph wind gusts.

  SOURCE...Radar indicated.

  IMPACT...Damaging winds will cause some trees and large branches 
           to fall. This could injure those outdoors, as well as 
           damage homes and vehicles. Roadways may become blocked by 
           downed trees. Localized power outages are possible. 
           Unsecured light objects may become projectiles.

* Locations impacted include...
  Lexington Park, Chesapeake Ranch Estates, Leonardtown, Piney Point,
  Tall Timbers, Saint Inigoes Creek, Cuckold Creek, Saint Marys City,
  Saint George Island, Sheridan Point, Calvert Cliffs, Greenwell
  State Park, Saint Leonard Creek, Saint Clements Bay, Town Creek,
  Saint Marys River, White Point Beach, California, Lusby and
  Patuxent River Naval Air Station.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3803 7632 3809 7648 3820 7660 3821 7674
      3848 7669 3845 7642 3839 7636 3832 7640
      3830 7636 3825 7638 3814 7630
TIME...MOT...LOC 2203Z 280DEG 23KT 3844 7674 3824 7676 

HAIL...<.75IN
WIND...60MPH
 
$$

CJL
3 follow-up statements
518 
WWUS51 KLWX 142219
SVSLWX

Severe Weather Statement
National Weather Service Baltimore MD/Washington DC
619 PM EDT Wed Jul 14 2021

MDC009-037-142300-
/O.CON.KLWX.SV.W.0237.000000T0000Z-210714T2300Z/
St. Marys MD-Calvert MD-
619 PM EDT Wed Jul 14 2021

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 700 PM EDT
FOR ST. MARYS AND SOUTHERN CALVERT COUNTIES...

At 619 PM EDT, severe thunderstorms were located along a line
extending from Saint Leonard to Montross, moving east at 25 mph.

HAZARD...60 mph wind gusts.

SOURCE...Radar indicated.

IMPACT...Damaging winds will cause some trees and large branches to 
         fall. This could injure those outdoors, as well as damage 
         homes and vehicles. Roadways may become blocked by downed 
         trees. Localized power outages are possible. Unsecured 
         light objects may become projectiles.

Locations impacted include...
Lexington Park, Chesapeake Ranch Estates, Leonardtown, Piney Point,
Tall Timbers, Saint Inigoes Creek, Cuckold Creek, Saint Marys City,
Saint George Island, Sheridan Point, Calvert Cliffs, Greenwell State
Park, Saint Leonard Creek, Saint Clements Bay, Town Creek, Saint
Marys River, White Point Beach, California, Lusby and Patuxent River
Naval Air Station.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3803 7632 3809 7648 3820 7660 3821 7674
      3848 7669 3845 7642 3839 7636 3832 7640
      3830 7636 3825 7638 3814 7630
TIME...MOT...LOC 2219Z 280DEG 23KT 3844 7649 3810 7681 

HAIL...<.75IN
WIND...60MPH
 
$$

CJL
437 
WWUS51 KLWX 142249
SVSLWX

Severe Weather Statement
National Weather Service Baltimore MD/Washington DC
649 PM EDT Wed Jul 14 2021

MDC009-037-142300-
/O.CON.KLWX.SV.W.0237.000000T0000Z-210714T2300Z/
St. Marys MD-Calvert MD-
649 PM EDT Wed Jul 14 2021

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 700 PM EDT
FOR SOUTHEASTERN ST. MARYS AND SOUTHERN CALVERT COUNTIES...

At 648 PM EDT, severe thunderstorms were located along a line
extending from near Chesapeake Ranch Estates to near Haynesville,
moving east at 25 mph.

HAZARD...60 mph wind gusts.

SOURCE...Radar indicated.

IMPACT...Damaging winds will cause some trees and large branches to 
         fall. This could injure those outdoors, as well as damage 
         homes and vehicles. Roadways may become blocked by downed 
         trees. Localized power outages are possible. Unsecured 
         light objects may become projectiles.

Locations impacted include...
Lexington Park, Piney Point, Tall Timbers, Saint Inigoes Creek, Town
Creek, Saint Marys City, Saint George Island, Saint Marys River,
White Point Beach, California, Patuxent River Naval Air Station, Drum
Point, Dameron, Valley Lee, Scotland, Point Lookout, Great Mills,
Drayden, Saint Inigoes and Park Hall.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3803 7632 3809 7648 3820 7660 3821 7664
      3834 7652 3832 7640 3830 7636 3825 7638
      3814 7630
TIME...MOT...LOC 2248Z 284DEG 22KT 3832 7638 3798 7670 

HAIL...<.75IN
WIND...60MPH
 
$$

CJL
125 
WWUS51 KLWX 142259
SVSLWX

Severe Weather Statement
National Weather Service Baltimore MD/Washington DC
659 PM EDT Wed Jul 14 2021

MDC009-037-142309-
/O.EXP.KLWX.SV.W.0237.000000T0000Z-210714T2300Z/
St. Marys MD-Calvert MD-
659 PM EDT Wed Jul 14 2021

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN ST. MARYS AND
SOUTHERN CALVERT COUNTIES WILL EXPIRE AT 700 PM EDT...
    
The storms which prompted the warning have weakened below severe
limits, and have exited the warned area. Therefore, the warning will 
be allowed to expire. However gusty winds of 40-50 mph are still 
possible with these thunderstorms.

LAT...LON 3803 7632 3809 7648 3820 7660 3821 7664
      3834 7652 3832 7640 3830 7636 3825 7638
      3814 7630
TIME...MOT...LOC 2259Z 280DEG 23KT 3831 7632 3797 7664 

$$

CJL

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Baltimore/Washington wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 14, 2:30 PM EDT, 3 hours 33 minutes earlier.

Area forecast discussion, Jul 14, 2:30 PM EDT, 3 hours 33 minutes before
Area Forecast Discussion
National Weather Service Baltimore MD/Washington DC
230 PM EDT Wed Jul 14 2021

.SYNOPSIS...
An upper level disturbance will move across the area this
evening. Weak high pressure will settle across the region
Thursday before shifting to our south on Friday. A cold front
will slowly approach the area this weekend, potentially
stalling nearby early next week.

&&

.NEAR TERM /THROUGH TONIGHT/...
Upper level trough continues to shift eastward as the Bermuda
high offshore weakens slightly as it becomes more concentrated
off the Carolinas. Latest radar imagery shows scattered showers
and thunderstorms developing along and east of the Blue Ridge.
These will continue to increase in frequency and intensity over
the next few hours. Overall atmospheric conditions haven't
chanced much. Except MUCAPE has increased slightly to 1500-2000
J/Kg mainly east of I-81 where SPC has highlighted a marginal
risk for severe storms. Shear continues to range between 20-30
kts while mid level lapse rates remain poor at around 5-6C.
Therefore, still expecting the worse of the convective activity
to remain mainly inside I-81 through early this evening. These storms
do have the potential to be severe, where wind damage is the
primary threat given DCAPE values near 1000 J/Kg.

Any remnant shower activity should cease by late evening as
overnight lows bottom out in the low 70s for areas mainly east
of I-95 and mid 60s elsewhere.

&&

.SHORT TERM /THURSDAY THROUGH FRIDAY NIGHT/...
Upper level trough will continue to swing through the area
Thursday morning. Thereafter, H5 ridging associated with the
Bermuda high banked off the Carolinas will restrengthen over
the remainder of the day into Friday. As a result, heat and
humidity will continue during this time. Conditions should
remain fairly dry Thursday as heights rise. Better conditions
for scattered showers and thunderstorms on Friday given the
unstable atmosphere, coupled with weak shortwave energy
traversing across the ridge axis.

&&

.LONG TERM /SATURDAY THROUGH TUESDAY/...

A slow moving front is forecast to drop down into our region
Saturday into Sunday. Ahead of the front, a warm and moist
environment will lead to formation of showers and thunderstorms.
Another warm and humid day is expected on Saturday with afternoon
temps rising once again up into the low to mid 90s. The slow nature
of the frontal passage along with a weak flow will lead to an
increased threat for flooding on Saturday. Decent CAPE values will
likely lead to a pulse thunderstorm threat on Saturday that will be
capable of producing heavy rainfall and strong winds. The big flood
threat will likely occur on Sunday when the front is forecast to
drop through our region. The weak nature of the upper trough will
mean the front will be slow to exit our region. The stalling nature
of front boundary combined with the high PW's will lead to another
threat for flooding on Sunday. The threat for flooding looks higher
at this time on Sunday as the front will become the focus for
continue shower and thunderstorm development. We will need to
monitor model trends to determine where the front will end up
stalling which will determine the highest threat area for flooding.

The front is forecast to remain stalled near our region through
Monday. Flooding will continue to be a concern into early next week
but the front may sink far enough south on Monday to limit the
threat area. Cooler and drier conditions should build into our
region on Monday as our region becomes positioned on the cooler side
of the trough. A weak upper trough should finally push the front
southward away from our region on Tuesday. Showers will continue to
be possible on Tuesday as the upper trough access moves overhead but
the lack of deep moisture due to a NW flow may limit shower coverage.

&&

.AVIATION /16Z WEDNESDAY THROUGH SUNDAY/...
Mainly VFR conditions are expected to continue through this
evening under a WSW flow. However, with the expected
development of showers and thunderstorms this afternoon across
the terminals, could see brief reductions in CIG/VSBYs. Patchy
fog develops overnight which also may reduce VSBYs through early
Thursday morning, with the best potential being over CHO and
MRB. Weak high pressure and southerly winds return for the
remainder of the week as conditions remain mostly VFR.

VFR conditions to start Saturday but increasing showers and
thunderstorms will likely lead to subVFR conditions Saturday
afternoon through Sunday. Winds will remain light out of the south
on Saturday but will slowly become northwesterly by Monday. SubVFR
conditions may continue into Monday.

&&

.MARINE...
Gusty showers and thunderstorms are expected to move across
portions of the waters late this afternoon through early this
evening which may prompt the issuance of SMWs. For the remainder
of the week, mainly sub-SCA conditions expected for most of the
waters. However, could see the potential for additional SCAs for
the lower bay as southerly channeling strengthens. SubSCA
conditions mainly expected this weekend except for within strong
showers and thunderstorms.

&&

.LWX WATCHES/WARNINGS/ADVISORIES...
DC...None.
MD...None.
VA...None.
WV...None.
MARINE...None.

&&

SYNOPSIS...MSS
NEAR TERM...MSS
SHORT TERM...MSS
LONG TERM...JMG
AVIATION...MSS/JMG
MARINE...MSS/JMG
Hazardous weather outlook, Jul 14, 4:54 PM EDT, 1 hour 9 minutes before
Hazardous Weather Outlook
National Weather Service Baltimore MD/Washington DC
454 PM EDT Wed Jul 14 2021

ANZ530>543-DCZ001-MDZ008-011-013-014-016>018-504-506-508-
VAZ052>057-152100-
Chesapeake Bay north of Pooles Island MD-
Chesapeake Bay from Pooles Island to Sandy Point MD-
Chesapeake Bay from Sandy Point to North Beach MD-
Chesapeake Bay from North Beach to Drum Point MD-
Chesapeake Bay from Drum Point MD to Smith Point VA-
Tidal Potomac from Key Bridge to Indian Head MD-
Tidal Potomac from Indian Head to Cobb Island MD-
Tidal Potomac from Cobb Island MD to Smith Point VA-
Patapsco River including Baltimore Harbor-
Chester River to Queenstown MD-Eastern Bay-
Choptank River to Cambridge MD and the Little Choptank River-
Patuxent River to Broomes Island MD-
Tangier Sound and the inland waters surrounding Bloodsworth
Island-District of Columbia-Cecil-Southern Baltimore-
Prince Georges-Anne Arundel-Charles-St. Marys-Calvert-
Central and Southeast Montgomery-Central and Southeast Howard-
Southeast Harford-Prince William/Manassas/Manassas Park-Fairfax-
Arlington/Falls Church/Alexandria-Stafford-Spotsylvania-
King George-
454 PM EDT Wed Jul 14 2021

This Hazardous Weather Outlook is for the Maryland portion of the
Chesapeake Bay, Tidal Potomac River, and I-95 corridor through
central Maryland, northern Virginia, and District of Columbia.

.DAY ONE...Tonight

Isolated severe thunderstorms with damaging wind gusts are
possible this evening.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday

Heat indices of 105 degrees are possible Saturday.

Isolated severe thunderstorms with damaging wind gusts are
possible Saturday.

Locally heavy rain with isolated incidents of flooding is possible
Sunday.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

MDZ003>006-503-505-507-VAZ025>031-036>040-050-051-501-502-505>508-
WVZ050>053-055-152100-
Washington-Frederick MD-Carroll-Northern Baltimore-
Northwest Montgomery-Northwest Howard-Northwest Harford-Augusta-
Rockingham-Shenandoah-Frederick VA-Page-Warren-Clarke-Nelson-
Albemarle-Greene-Madison-Rappahannock-Orange-Culpeper-
Northern Fauquier-Southern Fauquier-Western Loudoun-
Eastern Loudoun-Northern Virginia Blue Ridge-
Central Virginia Blue Ridge-Hampshire-Morgan-Berkeley-Jefferson-
Hardy-
454 PM EDT Wed Jul 14 2021

This Hazardous Weather Outlook is for portions of eastern West
Virginia, northern and central Virginia, and central and western
Maryland.

.DAY ONE...Tonight

Isolated severe thunderstorms with damaging wind gusts are
possible this evening.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday

Heat indices of 100 to 105 are possible Saturday.

Isolated severe thunderstorms with damaging wind gusts are
possible Saturday.

Locally heavy rain with isolated incidents of flooding is possible
Sunday.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

MDZ001-501-502-VAZ503-504-WVZ501>506-152100-
Garrett-Extreme Western Allegany-Central and Eastern Allegany-
Western Highland-Eastern Highland-Western Grant-Eastern Grant-
Western Mineral-Eastern Mineral-Western Pendleton-
Eastern Pendleton-
454 PM EDT Wed Jul 14 2021

This Hazardous Weather Outlook is for the Allegheny Front
counties in western Maryland, eastern West Virginia, and Highland
County Virginia.

.DAY ONE...Tonight

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday

Isolated severe thunderstorms with damaging wind gusts are
possible Saturday.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

In the hours before

Local storm report, Jul 14, 5:35 PM EDT, 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
535 PM EDT WED JUL 14 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0506 PM     TSTM WND DMG     2 SSE FREDERICKSBURG    38.28N  77.47W
07/14/2021                   CITY OF FREDERICKS VA   911 CALL CENTER

            MULTIPLE TREES DOWN IN THE MORNINGSIDE-DEERWOOD DR
            AREA; SOME TREES DOWN ON HOUSES.

&&

EVENT NUMBER LWX2104791

SMZ
Local storm report, Jul 14, 5:41 PM EDT, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
541 PM EDT WED JUL 14 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0538 PM     MARINE TSTM WIND 3 ENE DAHLGREN          38.34N  76.99W
07/14/2021  M60 MPH          ANZ536             VA   BUOY

&&

EVENT NUMBER LWX2104793

BKF
Local storm report, Jul 14, 5:43 PM EDT, 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
543 PM EDT WED JUL 14 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0538 PM     MARINE TSTM WIND 1 NE SWAN POINT         38.31N  76.93W
07/14/2021  M41 MPH          CHARLES            MD   BUOY

&&

EVENT NUMBER LWX2104794

BKF
Local storm report, Jul 14, 5:44 PM EDT, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
544 PM EDT WED JUL 14 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0543 PM     MARINE TSTM WIND 5 S SWAN POINT          38.23N  76.95W
07/14/2021  M54 MPH          ANZ536             VA   BUOY

&&

EVENT NUMBER LWX2104795

BKF
Local storm report, Jul 14, 5:50 PM EDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
550 PM EDT WED JUL 14 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0548 PM     MARINE TSTM WIND 2 SE COBB ISLAND        38.24N  76.83W
07/14/2021  M41 MPH          ANZ537             MD   BUOY

&&

EVENT NUMBER LWX2104796

BKF
Local storm report, Jul 14, 6:02 PM EDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
602 PM EDT WED JUL 14 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0506 PM     TSTM WND DMG     2 SSE FREDERICKSBURG    38.28N  77.48W
07/14/2021                   CITY OF FREDERICKS VA   911 CALL CENTER

            TREES AND WIRES DOWN IN 2000 BLOCK OF LAFAYETTE BLVD

&&

EVENT NUMBER LWX2104797

SMZ

The office that day

Everything else NWS Baltimore/Washington issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 14, 4:41 PM EDTSevere Thunderstorm WarningLWXCharles49 min
Jul 14, 5:14 PM EDTSevere Thunderstorm WarningLWXCharles34 min
Jul 14, 5:24 PM EDTSevere Thunderstorm WarningLWXCalvert, Charles, Prince George's, Saint Mary's51 min
Jul 14, 5:46 PM EDTSevere Thunderstorm WarningLWXCharles, Saint Mary's44 min

Nearby

Severe Thunderstorm Warnings in Maryland, 2021Every severe thunderstorm warning in 2021

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.